Browse by Journal

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 4.


Hintermüller, Michael and Kunisch, Karl (2006) Path-following methods for a class of constrained minimization problems in function space. SIAM Journal on Optimization, 17 (1). pp. 159-187. ISSN 1052-6234

Hintermüller, M and Hinze, M (2006) A SQP-semismooth Newton-type algorithm applied to control of the instationary Navier-Stokes system subject to control constraints. SIAM Journal on Optimization, 16 (4). pp. 1177-2000. ISSN 1052-6234

Hintermüller, Michael and Vicente, Luis N (2005) Space mapping for optimal control of partial differential equations. SIAM Journal on Optimization, 15 (4). pp. 1002-1025. ISSN 1052-6234

Hintermüller, M, Ito, K and Kunisch, K (2003) The primal-dual active set strategy as a semismooth Newton method. SIAM Journal on Optimization, 13 (3). pp. 865-888. ISSN 1052-6234

This list was generated on Sun May 20 11:16:19 2018 BST.